# SDR FDEA202006281380

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,824 hours, 36,566 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311N5049
- Condition: Delaminated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON NACELLE I/B SIDE DOOR 433GR HAS DELAMINATED O/B SKIN AT TOP HINGE AREA AND INNER SEAL DETERIORATED.  REPAIRED NR 1 PYLON PANEL 433GR PER SRM 51-70-17-OG,B757 DWG 311N5049 REV E.
